# SDR SIMA20190104003

- Difficulty date: January 4, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 35,180 hours, 30,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP. C/A-REMOVED AND REPLACED SERVICE DOOR EXTERNAL EMERGENCY LAMP IAW AMM 33-50-10-000-801-A/33-50-10-400-801-A OPC GOOD.
